MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MC DRILL BASED GUIDE L05; DRILL GUIDE

MEDACTA INTERNATIONAL SA MYSPINE MC DRILL BASED GUIDE L05; DRILL GUIDE
Catalog Number 7.0725
Health Effect - Clinical Code Pain (1994)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-nov-2019.Lot 02291s: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2020-04-21.No anomalies found related to the problem.Clinical evaluation: in spinal lumbar fusion surgery aided by patient specific guides, one of the screws is found to be in a position judged incorrect by the surgeon.No device-related problem is expected to have caused this situation.Patient match planning review: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.Other devices involved in the event.Pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x40mm lot.1921244 (k141988).Batch review performed on 27-nov-2019.Lot 1921244: (b)(4) items manufactured and released on 12-aug-2019.Expiration date: 15.07.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x40mm lot.1921988 (k141988).Batch review performed on 27-nov-2019.Lot 1921988: (b)(4) items manufactured and released on 30-aug-2019.Expiration date: 18.08.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to back pain.The trajectory of the pedicle screw in l5 right was not correct and the tip protruded out of the pedicle, it was repositioned the same screw.Case code: (b)(6).

Brand Name
MYSPINE MC DRILL BASED GUIDE L05
Common Device Name
DRILL GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9443539
Report Number3005180920-2019-01034
Device Sequence Number14260598
Product Code PQC
UDI-Device Identifier07630040717557
UDI-Public07630040717557
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2020
Device Catalogue Number7.0725
Device Lot Number02291S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR